Volume 8, 2002
A tribute to JL Lions
|Page(s)||915 - 931|
|Published online||15 August 2002|
Spatially heteroclinic solutions for a semilinear elliptic P.D.E.
University of Wisconsin–Madison, U.S.A.; email@example.com.
This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations
Mathematics Subject Classification: 35J20 / 35J60 / 58E15
Key words: Spatially heteroclinic solutions / minimization methods / renormalized functional.
© EDP Sciences, SMAI, 2002
Initial download of the metrics may take a while.